# SDR SWAA2025060276198

- Difficulty date: May 29, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 27,785 hours, 13,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR EMER LIGHT INOP <[01].  01 - REMOVED AND REPLACED PER [AMM 33-51-04-960-801- NG (SLIDE/OVERWING LIGHT - LAMP REPLACEMENT - PERMANENT)].
